# SDR SWAA2022021417054

- Difficulty date: May 25, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 41,562 hours, 24,452 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR HORIZONTAL WEB IS CRACKED BS 987; RBL 45; WL 208. / REPLACED AFT CABIN SHEAR WEB AT STATION 987 TO 1016 RBL 45 IAW BOEING DWG 147A5730REV C REMOVAL AND INSTALLATION OF SHEAR WEB ACCOMPLISHED ON X760949 SAM 326 E237946 ITEM 1 AND 9; SAM 326 E237986 ITEM 1
